# SDR ASOA2016050314798

- Difficulty date: May 3, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 34,104 hours, 29,864 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HINGE WORN.  COMPLIED WITH ECTC REO 601R-52-11-1347.  REPAIRED PAX DOOR HINGE, DOOR SIDE, IAW EC/TC REO 601R-52-11-1347 AND REO 601R-52-11-1347, REV AS WRITTEN. PERFORMED UT THICKNESS INSPECTION OF PASSENGER DOOR HINGE LUGS IAW BSC NDTM SECTION 4.3 MIN REMAINING THK IS .106" ALL LUGS ARE WITHIN ALLOWABLE LIMITS IAW REO 601R-52-11-1347.
